# SDR USAABB03231

- Difficulty date: December 27, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONAL CHECK GOOD.  (M)
